# SDR WTAA950287

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Part number: MS33202
- Condition: Tripped
- Location: Aural Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LAX - AURAL 'TRIM' WARNING INDICATION REPORTED DURING TAKEOFF ROLL, TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE FOUND AURAL WARNING SYSTEM CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER.  AURAL WARNING SYSTEM OPERATIONAL CHECK NORMAL. AIRCRAFT RETURNED TO SERVICE.  (M)
